# SDR 7AHR201405292255

- Difficulty date: May 20, 2014
- Submitted: May 29, 2014
- Operation: General aviation
- Aircraft: N305FA
- Make and model: Doug DC-9-83
- Aircraft serial: 49398
- Aircraft time: 61,369 hours, 34,770 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP UPPER SKIN HAS CORROSION AT APPROX  WS 164. CORROSION EXCEEDED LIMITS,  REMOVED CORRODED SKIN, FABRICATED SKIN FILLERS IAW SRM 57-50-14, FIG 3, INTERNAL DOUBLERS IAW SRM 57-50-14.  INSTALLED DOUBLERS IAW ENGINEERING DWG FAX-14-0014-07B. SENT TO MFG FOR FINAL APPROVAL OF REPAIR.  RECEIVED FAA FORM 8100-9, APPROVAL.
